Thumbnail
Access Restriction
Subscribed

Author Hall, Charles Allan
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Interpolation ♦ Error bounds ♦ Spline
Abstract Explicit error bounds for periodic quintic spline interpolation are developed. The first (third) derivative of the periodic spline is shown to be a sixth (fourth) order approximation at the mesh points to the first (third) derivative of the function being interpolated.
Description Affiliation: Westinghouse Electric Corp., West Mifflin, PA (Hall, Charles Allan)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 12
Issue Number 8
Page Count 3
Starting Page 450
Ending Page 452


Open content in new tab

   Open content in new tab
Source: ACM Digital Library